# SDR VJ970185

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD LIGHTS AT SEAT ROWS 12, 14, 16 AND 18 ARE OUT.  PERFORMED VISUAL AND CONTINUITY CHECK OF WIRING, CLEANED CORROSION FROM TERMINAL STRIP AND REPLACED EMERGENCY BATTERY PACK.  SYSTEM OPS CHECKED NORMAL PER MM 33-50.  (M)
